MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-1110-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate event based on the day of explant.Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db220145dc0.Model: db-2201-45dc.Serial: (b)(6).Batch: 19099926.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db220145dc0.Model: db-2201-45dc.Serial: (b)(6).Batch: 19152493.Udi: (b)(4).Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 18878625.Udi: (b)(4).Product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 19090130.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c.Batch: 18766587.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c.Batch: 19078180.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a replacement surgery during which all implanted devices were removed.The reason for the explantation remains unknown.The explanted devices will not be returned for analysis, as they were discarded by the medical facility.No further information has been obtained.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, approximate event based on gfe answer that states around february.Additional suspect medical device components involved in the event: product family: dbs-linear leads, upn: m365db220145dc0, model: db-2201-45dc, serial: (b)(6), batch: 19099926, udi: (b)(4).Product family: dbs-linear leads, upn: m365db220145dc0, model: db-2201-45dc, serial: (b)(6), batch: 19152493, udi: (b)(4).Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 18878625, udi: (b)(4).Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 19090130, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, batch: 18766587, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, batch: 19078180, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a replacement surgery during which all implanted devices were removed.The reason for the explantation remains unknown.The explanted devices will not be returned for analysis, as they were discarded by the medical facility.No further information has been obtained.Additional information was received stating that the there were no issues during the surgery, and the device was functioning properly.The dbs system was electively replaced to better align with the progression of the disease.

Brand Name
VERCISE?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22779265
Report Number3006630150-2025-06381
Device Sequence Number8256827
Product Code NHL
UDI-Device Identifier08714729820758
UDI-Public(01)08714729820758(17)170817(10)18265283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/17/2017
Device Model NumberDB-1110-C
Device Catalogue NumberDB-1110-C
Device Lot Number18265283
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale